MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER LG 11" ANG; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER LG 11" ANG; APPLIER, SURGICAL, CLIP
Model Number IPN914996
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Tensions spring broke off during the procedure, case was a radical right nephrectomy.No harm to patient nor staff.
 
Additional Manufacturer Narrative
Qn#(b)(4).Report 3011137372-2021-00161 is retracted.The customer confirmed that the device defect occurred prior to use.

Brand Name
HZ APPLIER LG 11" ANG
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12016811
Report Number3011137372-2021-00161
Device Sequence Number14279034
Product Code GDO
UDI-Device Identifier24026704710250
UDI-Public24026704710250
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914996
Device Catalogue Number437115
Device Lot Number04J0800216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1